# SDR SWAA2025033119439

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 7,840 hours, 3,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT/SALIDA PLACARD MISSING ROW 14;FO SIDE @ EMERGENCY EXIT DOOR<[01] REPLACED LENS AS REQ?D REF AMM 33-51-01
